Journal of Pharmacology and Pharmacotherapeutics

CASE REPORT
Year
: 2012  |  Volume : 3  |  Issue : 2  |  Page : 200--201

Docetaxel-induced hand foot syndrome: DQNo dose is a safe doseDQ


Ankit Jain, Biswajit Dubashi 
 Department of Medical Oncology, Jawaharlal Institute of Post Graduate Medical Education and Research, Puducherry 6, India

Correspondence Address:
Ankit Jain
HIG 251, Thiruvikas Street, Lawspet Ashok Nagar, Puducherry 8
India

Docetaxel is an important chemotherapeutic agent used in the management of many solid tumors. The most important side effect of this drug is myelosupression. We report a case of carcinoma breast that developed severe hand-foot syndrome at 75 mg/m 2 doses of docetaxel. The exact mechanism of this side effect in not known. All the physicians using this drug must be aware of this side effect.


How to cite this article:
Jain A, Dubashi B. Docetaxel-induced hand foot syndrome: "No dose is a safe dose".J Pharmacol Pharmacother 2012;3:200-201


How to cite this URL:
Jain A, Dubashi B. Docetaxel-induced hand foot syndrome: "No dose is a safe dose". J Pharmacol Pharmacother [serial online] 2012 [cited 2021 Apr 23 ];3:200-201
Available from: http://www.jpharmacol.com/article.asp?issn=0976-500X;year=2012;volume=3;issue=2;spage=200;epage=201;aulast=Jain;type=0